# SDR IXXA0500042S

- Difficulty date: August 7, 2004
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND LT FUSELAGE LONGERON 24 FITTING FRAME CRACK DAMAGE AT STA 879.000.  REPAIR ACCOMPLISHED.  REMOVED FITTING.  FABRICATED SHIMS, DOUBLER AND SPLICES.  HEAT TREATED SHIMS AND DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND SHIMS, DOUBLER AND SPLICES.  APPLIED PRC SEALANT TO FAYING SURFACES INSTALLED SPLICES, DOUBLER, SHIM AND NEW FITTING PER DOUGLAS STRUCTURAL REPAIR MANUAL.
